Advances in Pure Mathematics

Vol.6 No.10(2016), Paper ID 70844, 14 pages

DOI:10.4236/apm.2016.610058

 

Periodic Solutions in UMD Spaces for Some Neutral Partial Functional Differential Equations

 

Rachid Bahloul, Khalil Ezzinbi, Omar Sidki

 

Département de Mathématiques, Faculté des Sciences et Technologie, Fès, Morocco
Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech, Morocco
Département de Mathématiques, Faculté des Sciences et Technologie, Fès, Morocco

 

Copyright © 2016 Rachid Bahloul, Khalil Ezzinbi, Omar Sidki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bahloul, R. , Ezzinbi, K. and Sidki, O. (2016) Periodic Solutions in UMD Spaces for Some Neutral Partial Functional Differential Equations. Advances in Pure Mathematics, 6, 713-726. doi: 10.4236/apm.2016.610058.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.